MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CATH PKGD: BERMAN 7 FR 110CM; CATHETER, FLOW DIRECTED

ARROW INTERNATIONAL LLC ARROW CATH PKGD: BERMAN 7 FR 110CM; CATHETER, FLOW DIRECTED
Catalog Number AI-07137
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported "it was reported that "it was reported that the user was unable to insert the catheter into the patient during insertion.Therefore, a new catheter was replaced." additional informtion reports ,"the user was unable to insert the catheter into the sheath during insertion".The patient's current condition is reported as "unknown" at this time.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
Qn# (b)(4).The reported complaint that "the user was unable to insert the catheter into the patient during insertion" is not able to be confirmed.The product was not returned for investigation.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint is undetermined.No further action required at this time.The reported complaint will be monitored for any developing trends.
 
Event or Problem Description

Brand Name
ARROW CATH PKGD: BERMAN 7 FR 110CM
Common Device Name
CATHETER, FLOW DIRECTED
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19216372
Report Number3010532612-2024-00285
Device Sequence Number8105459
Product Code DYG
UDI-Device Identifier00801902002297
UDI-Public00801902002297
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K892530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date06/30/2024
Device Catalogue NumberAI-07137
Device Lot Number16F23A0025
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2024
Supplement Date Received by Manufacturer05/10/2024
Initial Report FDA Received Date04/30/2024
Supplement Report FDA Received Date05/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.; NONE REPORTED.
Patient SexUnknown